It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Hi

This is on behalf of my mum who has authorised me to share her info.
Basically in December last year she had an ovarian cyst removed which had been causing her pain for a long time. AT the time of the operation she was given an anesthetic injection in her lower back however she has recently begun to suffer from back pain which has started to get worse. She only noticed 4 weeks after the operation about the back pain and now it has becmoe unberable. She no longer suffers pain from cyst problem but believes that the injection given has started this back pain. UK Doctors (GP) are unable to diagnose fully and think it could be this and have given pain killers. The operation was carried out in India and we reside in the UK.

can anyone shed some light or if they have had similar problems what they have done???





All times are GMT -7. The time now is 01:53 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!